# SDR DALA1112940667

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARDO DOOR INNER HANDLE CUT-OUT FWD LOWER SECTION CRACKED/DEFORMED.  ACCOMPLISHED ERA 487449-14 PERMANENT REPAIR.
